# SDR YENA201709020735

- Difficulty date: September 2, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N827JB
- Make and model: Airbus A320-232
- Aircraft serial: 5677
- Aircraft time: 18,780 hours, 5,592 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR ON DEPARTURE BEFORE THRUST REDUCTION ODOR DISSIPATED QUICKLY, THEREAFTER THE ODOR RETURNED ON DESCENT AT FL 290 RECEIVED STRONGER AT FL 200 THEN DISSIPATED RETURED STRONGEST AT 14000 WITH INCREADED POWER BOTH PACKLS ON APU OFF AT ALL TIMES ODOR IN COCKPIT ONLY SURVEY COMPLETED; ACCOMPLISHED TC A0517055 CABIN ODOR - T/S GUIDELINES. ODOR WAS PREVIOUSLY ISOLATED TO PACK NR 1. IAW CARD ITEM 5 PG 7 ACCOMPLISHED TSM 21-00-00-810-801-A  AND ECS DECONTAMINATION IAW AMM 21-00-00-615-002. NO OIL NOTED DURING INSP. ONLY FOUND MINIMAL BUILDUP ON INTERIOR OF SLEEVE BETWEEN CONDENSOR & CK VALVE ON #1 PACK. UNABLE TO CLEAN THOROUGHLY. R & R #1 PACK SLEEVE REF AMM 21-52-32. AFTER COMPLETION OF ECS DECON. RAN APU & NR 1 ENG WITH PACKS RUNNING NO ODORS OR DEFECTS NOTED. A/C OK FOR SVC. . PACK 1 FCV REACTIVATED AS REQ. OPS CHECKED GOOD. NO FAULTS NOTED.
